# SDR GTIA2018090602832

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 48,627 hours, 22,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FOOTREST FLASHLIGHT MISSING. INSTALLED NEW FLASHLIGHT AT F/O SIDE IAW EMERGENCY EQUIPMENT LAYOUT DRAWING A319-132 EEQ.
